# SDR CA990219022

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A319-114
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Condition: Failed
- Location: Afcs
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: H

## Discrepancy

(CAN) ON DESCENT WITH AUTO THROTTLE DISCONNECTED, THRUST LOCK APPEARED, UNABLE TO  REGAIN ANY ENGINE CONTROL WITH THROTTLES.  TAKE-OFF GO-AROUND SELECTED TWICE.  AFTER 15 SECONDS, THRUST CONTROL REGAINED.   BOTH FLIGHT MANAGEMENT AND GUIDANCE COMPUTERS REPLACED.
